# SDR AALA202405229504

- Difficulty date: April 1, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 61,887 hours, 38,674 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348004121101
- Condition: Cracked
- Location: Frm 68 S8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED UPPER CORNER FRAME AT FR 68 AND S8R. REPLACED UPPER CORNER FRAME PER SRM 51-42-11.
